All Papers in Volume 18 Issue 2(251--400)
On the Singularity of Random Bernoulli Matrices— Novel Integer Partitions and Lower Bound Expansions
Multiplicity Free Schur, Skew Schur, and Quasisymmetric Schur Functions
Mathematical Aspects of Phylogenetic Groves
Mathematical Aspects of Phylogenetic Groves
On the Evaluation of the Tutte Polynomial at the Points (1, −1) and (2, −1)
Congruences for Broken k-Diamond Partitions
Bijections on Rooted Trees with Fixed Size of Maximal Decreasing Subtrees
Partition Theorems from Creatures and Idempotent Ultrafilters
On the Enumeration of Non-Crossing Pairings of Well-Balanced Binary Strings
A Direct Way to Find the Right Key of a Semistandard Young Tableau
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号